The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1981 vol.30)
pp: 359-360
D.M. Kodek , Department of Electrical Engineering and Computer Science, University of Ljubljana
ABSTRACT
A new theorem that gives necessary and sufficient conditions for the existence of computationally fast number theoretic transforms is presented. The theorem combines the general conditions for the existence of number theoretic transforms in the rings of integers modulo m with two conditions for high computational efficiency.
INDEX TERMS
number theoretic transforms, Digital filtering, discrete Fourier transforms, fast convolution, fast Fourier transform (FFT), Fermat number transforms
CITATION
D.M. Kodek, "Conditions for the Existence of Fast Number Theoretic Transforms", IEEE Transactions on Computers, vol.30, no. 5, pp. 359-360, May 1981, doi:10.1109/TC.1981.1675794
15 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool